# SDR VNAA0403019

- Difficulty date: March 31, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 678 hours, 623 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 2013BR
- Part serial: B1398
- Condition: Failed
- Location: Emergency Light
- Part time: 685 hours, 631 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT N209PS WAS A SPARE AIRCRAFT IN DAY.  THE NR 1 EMERGENCY BATTERY POWER SUPPLY WAS FOUND TO BE BAD.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 EMERGENCY BATTERY POWER SUPPLY IN ACCORDANCE WITH BOMBARDIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
